# SDR RAIA980312

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N574HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41093
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BL10072001
- Condition: Shorted
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 7144 - STL - CREW REPORTED SMOKE IN PASSENGER CABIN.  MAINTENANCE INSPECTED AND FOUND OVERHEAD LIGHT SOCKET SHORTED AT SEAT 4A.  MAINTENANCE REPLACED LIGHT SOCKET ASSEMBLY AT SEAT 4A.  (M)
